# SDR JJBA20250711028

- Difficulty date: June 28, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN LH OB FLOOR SUPPORT AND IB FLOOR SUPPORT AT FRAME 44 IS CORRODED. REMOVED CORROSION BETWEEN LH OB FLOOR SUPPORT AND IB FLOOR SUPPORT AT FRAME 44. RECEIVED, LOCATED, DRILLED AND INSTALLED NEW PART
